On a Problem Of Mahler for Transcendency of Function Values

Kumiko Nishioka

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

A transcendence theorem is proved for functions satisfying functional equations of the shape P(z, f(z), f(zp)) = 0, where P is a polynomial and p > 2 is an integer.

Original languageEnglish
Pages (from-to)386-393
Number of pages8
JournalJournal of the Australian Mathematical Society
Volume33
Issue number3
DOIs
Publication statusPublished - 1982
Externally publishedYes

Fingerprint

Transcendence
Value Function
Functional equation
Polynomial
Integer
Theorem

Keywords

  • 10 F 35

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On a Problem Of Mahler for Transcendency of Function Values. / Nishioka, Kumiko.

In: Journal of the Australian Mathematical Society, Vol. 33, No. 3, 1982, p. 386-393.

Research output: Contribution to journalArticle

@article{0469d8ee4b614cd9bdf77ae880af2a6c,
title = "On a Problem Of Mahler for Transcendency of Function Values",
abstract = "A transcendence theorem is proved for functions satisfying functional equations of the shape P(z, f(z), f(zp)) = 0, where P is a polynomial and p > 2 is an integer.",
keywords = "10 F 35",
author = "Kumiko Nishioka",
year = "1982",
doi = "10.1017/S1446788700018814",
language = "English",
volume = "33",
pages = "386--393",
journal = "Journal of the Australian Mathematical Society",
issn = "1446-7887",
publisher = "Cambridge University Press",
number = "3",

}

TY - JOUR

T1 - On a Problem Of Mahler for Transcendency of Function Values

AU - Nishioka, Kumiko

PY - 1982

Y1 - 1982

N2 - A transcendence theorem is proved for functions satisfying functional equations of the shape P(z, f(z), f(zp)) = 0, where P is a polynomial and p > 2 is an integer.

AB - A transcendence theorem is proved for functions satisfying functional equations of the shape P(z, f(z), f(zp)) = 0, where P is a polynomial and p > 2 is an integer.

KW - 10 F 35

UR - http://www.scopus.com/inward/record.url?scp=84975987900&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84975987900&partnerID=8YFLogxK

U2 - 10.1017/S1446788700018814

DO - 10.1017/S1446788700018814

M3 - Article

AN - SCOPUS:84975987900

VL - 33

SP - 386

EP - 393

JO - Journal of the Australian Mathematical Society

JF - Journal of the Australian Mathematical Society

SN - 1446-7887

IS - 3

ER -